MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; DBD-MV TOTAL KNEE-LF

MEDLINE INDUSTRIES, LP MEDLINE; DBD-MV TOTAL KNEE-LF
Catalog Number DYNJ41552J
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
According to the report, on (b)(6) 2025 a "small contaminate" was identified "between the laps", the patient was woken up from general anesthesia while "the set up was torn down and sent back to sterile processing for re-sterilization", and the patient had to have a "2nd general anesthetic" when the procedure was able to be performed "3.5 hours" later.
 
Additional Manufacturer Narrative
According to the report, on (b)(6) 2025 a "small contaminate" was identified "between the laps", the patient was woken up from general anesthesia while "the set up was torn down and sent back to sterile processing for re-sterilization", and the patient had to have a "2nd general anesthetic" when the procedure was able to be performed "3.5 hours" later.The customer did not report any serious injury, medical intervention, or follow up care related to the reported incident.No additional details are available related to the customer reported issue.Despite multiple good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.No additional information is available.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
MEDLINE
Common Device Name
DBD-MV TOTAL KNEE-LF
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle pohlman
three lakes drive
northfield, IL 60093
MDR Report Key24039838
Report Number1423395-2026-00003
Device Sequence Number18760013
Product Code LRO
UDI-Device Identifier10195327548759
UDI-Public10195327548759
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K213481
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJ41552J
Device Lot Number25CMB683
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2025
Initial Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/06/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age83 YR
Patient SexFemale